Stability of Difference Schemes for Bitsadze-Samarskii Type Nonlocal Boundary Value Problem Involving Integral Condition

Ashyralyev A., Ozturk E.

FILOMAT, vol.28, no.5, pp.1027-1047, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 5
  • Publication Date: 2014
  • Doi Number: 10.2298/fil1405027a
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1027-1047
  • Çanakkale Onsekiz Mart University Affiliated: Yes


In this study, the stable difference schemes for the numerical solution of Bitsadze-Samarskii type nonlocal boundary-value problem involving integral condition for the elliptic equations are studied. The second and fourth orders of the accuracy difference schemes are presented. A procedure of modified Gauss elimination method is used for solving these difference schemes for the two-dimensional elliptic differential equation. The method is illustrated by numerical examples.